Support honest drug info & help us reach a new high for the
number of $5+ donations in a month. [See Progress]
We still need 404 donations to meet our goal!

Donate by Bitcoin
$25k and Near Fatal Outcome
1,4-Butanediol
by Uni
Citation:   Uni. "$25k and Near Fatal Outcome: An Experience with 1,4-Butanediol (exp30129)". Erowid.org. Apr 23, 2016. erowid.org/exp/30129

 
DOSE:
  repeated oral 1,4-Butanediol (liquid)

BODY WEIGHT: 170 lb


I have only tried 1,4-butanediol once in my live and my experience was horrible.

I was drinking all night that faithful day when I remember my friend came over after I had asked him if he had any GHB or cocaine, he said he had a precursor to GHB which was good enough for me in that time frame (though the expression itself made no sense to me at the time).

At the time my friend showed up I demanded to see the bottle of the toxic elixir, and after examining it, I proceeded to take a good chug from it, not accounting for the dosing difference between GHB and 1,4 bd (BIG mistake)

Later that night after everyone left, and I shrugged off fact that I was going to ever get high from this weird substance, I decided to go to bed with my girlfriend.

After I had some incredible sex, which I only credit to the 1,4 bd, I started feeling very strong waves of euphoria I had no control over it, as a matter of fact my eyes were watering purely because of how much I felt love for my girlfriend. That was the last thing I remembered; before I woke up in the intensive care unit.

I thought I was a goner; I woke up while the doctor(s) was doing the tracheotomy (VERY distasteful process) I have seen my mother during that time which caused quite a bit of anguish and added stress to the mental dilemma I was facing at the time. I woke up 2 days after that.

First thing I asked the nurse while I in the intensive care unit was; what had happened. Answers I got to my questions (if any) were rather indefinite if nor sarcastic. Apparently the hospital I was checked into wasn’t the luxuriant place I had hoped to end up in (one day). It took another two days in the hospital to get a doctors discharge which in order to get I had to counterfeit my health status. Because I did not feel 10/10 after getting discharged.

This is a true story and the events that have happened herein have been coated with sweetness, so please take care, and be aware of the dangers involved when abusing extremely dangerous drugs such as 1,4 bd or GHB.

P.S. The friend I had gotten this substance off OD’d about 5 hours after I did, at his work.

-uni

[Reported Dose: 'around 300ml']

Exp Year: 2004ExpID: 30129
Gender: Male 
Age at time of experience: Not Given 
Published: Apr 23, 2016Views: 2,961
[ View as PDF (for printing) ] [ View as LaTeX (for geeks) ] [ Switch Colors ]
1,4-Butanediol (51) : Overdose (29), Health Problems (27), Small Group (2-9) (17)

COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.


Experience Vaults Index Full List of Substances Search Submit Report User Settings About Main Psychoactive Vaults